# SDR TWAA9809306

- Difficulty date: March 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929L
- Make and model: Doug DC-9-32
- Aircraft serial: 47174
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND NR 1 PYLON LOWER END CHORD ANGLE CRACKED, 60 INCHES AFT OF LEADING EDGE, 4 INCHES INBOARD AT OUTBOARD END.  INSTALLED DOUBLER PER SRM 54-01, FIG 2, PAGE 7.  (X)
